MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ENLW1620C93E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Injury (2348)
Date of Event 06/05/2012
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continuation of medical devices: information references the main component of the system.Other relevant device(s) are: product id: enlw1620c93e, serial/lot #: (b)(4), ubd: 24-apr-2014, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Heli-fx endoanchors were used in the treatment of migration in a previously implanted aneurx stent graft system in a patient.One talent aortic cuff was also implanted together with bilateral endurant iliac cuffs during the procedure.The aaa diameter was noted as 43mm.The proximal aortic neck measurers 28mm with the proximal aortic angle of 20 degrees.It was reported that one day post index procedure, the patient experienced hypotension.Medication was administered and the hypotension resolved.Per the investigator the cause of the event was possibly related to the index procedure.No additional clinical sequelae were reported and the patient is fine.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7897177
Report Number2953200-2018-01326
Device Sequence Number168392
Product Code MIH
UDI-Device Identifier00613994761927
UDI-Public00613994761927
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/10/2014
Device Model NumberENLW1620C93E
Device Catalogue NumberENLW1620C93E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/29/2018
Supplement Date Received by Manufacturer12/05/2018
Initial Report FDA Received Date09/21/2018
Supplement Report FDA Received Date12/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient Weight91